# SDR DHL2003801006

- Difficulty date: June 21, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF & GEAR RETRACTION RED DOOR NOT LATCHED LIGHT AND RIGHT DOOR UNSAFE LIGHT WERE ILLUMINATED.  GEAR DOOR NOT LATCHED LIGHT ILLUMINATED ABNORMAL PROCEDURE FOLLOWED, LIGHTS REMAINED ILLUMINATED.  CLEANED AND RESEATED CONNECTOR ON RIGHT GEAR DOOR SWITCH PER DC-8 M/M 32-60-0.  JACKED AIRCRAFT AND SWUNG LANDING GEAR PER DC-8 M/M 32-11-1.  OPS CHECKED SERVICEABLE ON GROUND.
